Department of Mathematics
  1. Representation Theory
  2. Mathematical Physics
  3. Mathematical Biology
  4. Events
  5. Research Grants
  6. Potential PhD projects
Department of Mathematics

Mathematics Centre Publications (2002)

Journal Papers

  • J. Patera and R. Twarock "Affine extension of noncrystallographic Coxeter groups and quasicrystals" J. of Physics A 35, 1551-1574 (2002).
  • M. De Visscher "Extensions of modules for SL(2,K)" J. Algebra 254, 409-421 (2002).
  • P. Pyatov and R. Twarock "Construction of Diffusion Algebras" J. Math. Phys. 43, 3268-3279 (2002).
  • R. Twarock "New group structures for Carbon onions and Carbon nanotubes via affine extensions of non-crystallographic Coxeter groups" Phys. Lett. A 300, 437-444 (2002).
  • V. Dobrev, H.-D. Doebner, and R. Twarock "Quantum Mechanics with Difference Operators" Rep. Math. Phys. 50, 409-431 (2002).

Conference Papers

  • R. Twarock A New Virasoro "Type Symmetry and its Application in Quantum Physics" In Proceedings of the sixth Wigner Symposium, Bogazici Univ. Press, Istanbul, 425-432 (2002).
  • R. Twarock "Recurrence times in dynamical systems via a quasicrystal approach" In Proceedings of the IX. International Conference on Symmetry methods in physics, Phys. Part. Nuclei 33: Suppl. 1, S114-S117 (2002).
  • R. Twarock "Representations for selected types of Diffusion algebras" In Proceedings of Quantum Theory and Symmetries, World Scientific, 615-620 (2002).

Find us

City, University of London

Northampton Square

London EC1V 0HB

United Kingdom

Back to top

City, University of London is an independent member institution of the University of London. Established by Royal Charter in 1836, the University of London consists of 18 independent member institutions with outstanding global reputations and several prestigious central academic bodies and activities.